# SDR 06FDEA0237

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,840 hours, 19,159 cycles
- Engine: Ge CF680A3
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Correct
- Location: Data Plate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DATA PLATE SHOWS DATE OF MFG AS 9 JAN 1985.  RECORDS SHOW DATE F MFG AS  26 OCT 1984 THERE APPEARS TO BE A CONFLICT. VERIFIED AIRCRAFT DATAPLATE DAY OF MFG TO BE 9 JAN 1985. AIRCRAFT RECORDS NOTIFIED.
